# SDR ASAA2013041794518

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654654965
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AT BS 767 O/B OF S25L ON FRAME AT SKIN CORROSION REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REPAIRED SHEAR TIE IAW SRM 53-00-07, FIG 101 AND 53-00-07.
